# SDR SWIA2020020348197

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   MID. CABIN LEFT HAND - SIDE SEAT RAIL APPROX. FS.409.00+128 TO FS 499.00 Â€“ HAS NUMEROUS SPOT OF CORROSION (MARKED)    (C-CHECK) RO 1/29/2020   REMOVED CORROSION ON LEFT SIDE SEAT RAIL AT FS409.00+128 TO FS499.00.REF. CRJ 200 SRM. SEAT TRACK SECTION FOR TO BE OUT OF LIMITS REF REF CRJ-200 SRM. REMOVED AND INSTALLED  MID CABIN L/H SIDE SEAT RAIL FROM FS 409+128 TO FS499.00 REF CRJ-200-AMM.
